# SDR DALA2022012500501

- Difficulty date: January 23, 2022
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N816NW
- Make and model: Airbus A330-323
- Aircraft serial: 0827
- Aircraft time: 65,109 hours, 8,656 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3316 4L DOOR INDICATION. CORRECTIVE ACTION: R/R PROX SENSOR 25MJ PER A330 AMM 52-71. (2096890)
